MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ANGIOJET ULTRA 5000A; CATHETER, CORONARY, ATHERECTOMY

BOSTON SCIENTIFIC CORPORATION ANGIOJET ULTRA 5000A; CATHETER, CORONARY, ATHERECTOMY
Model Number 45043
Medical Device Problem Codes Display or Visual Feedback Problem (1184); Defective Device (2588); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/16/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the procedure was cancelled.An angiojet ultra 5000a console was selected for use.During preparation, the unit was leaking and the drawer was suspected to be defective.The procedure was cancelled due to this event.No patient complications were reported.
 
Event or Problem Description
It was reported that the procedure was cancelled.An angiojet ultra 5000a console was selected for use.During preparation, the unit was leaking and the drawer was suspected to be defective.The procedure was cancelled due to this event.No patient complications were reported.It was further reported that error 69 and 43 occurred.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Device evaluated by mfr: angiojet drawer was received.The drawer was decontaminated.A visual inspection was done on the drawer, and it failed because it is missing 2 screws.Then a functional test was done on the drawer.It passed the functional test.
 
Additional Manufacturer Narrative
Device evaluated by mfr: angiojet console (b)(6) was also received and decontaminated.The console failed visual inspection because one of the bag holder assemblies was broken.Then a functional test was done on the console.It failed the functional test by booting up to error code 56.This resulted in product failure, confirming the complaint.Device evaluated by mfr: angiojet drawer was received.The drawer was decontaminated.A visual inspection was done on the drawer, and it failed because it is missing 2 screws.Then a functional test was done on the drawer.It passed the functional test.
 
Event or Problem Description

Brand Name
ANGIOJET ULTRA 5000A
Common Device Name
CATHETER, CORONARY, ATHERECTOMY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BAYER INTERVENTIONAL
8880 evergreen blvd
coon rapids MN 55433
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key16327693
Report Number2124215-2023-04613
Device Sequence Number7828277
Product Code MCX
UDI-Device Identifier08714729890607
UDI-Public08714729890607
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P980037
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 10/09/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/07/2025
Device Model Number45043
Device Catalogue Number45043
Device Lot NumberU2535
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 01/16/2023
Supplement Date Received by Manufacturer02/10/2023
03/31/2023
09/13/2023
Initial Report FDA Received Date02/08/2023
Supplement Report FDA Received Date03/06/2023
04/24/2023
10/09/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/23/2017
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown